Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Symmetric integration rules for hypercubes. III. Construction of integration rules using null rules

Author: J. N. Lyness
Journal: Math. Comp. 19 (1965), 625-637
MSC: Primary 65.55
MathSciNet review: 0201069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new operator, which we term a "Null Rule" is defined. Its properties which are analogous to those of an integration rule are investigated. It is found to be useful in the construction of high-dimensional integration rules of moderate degree. A set of integration rules $ W_{t + 1}^{(n)}$ are derived which are more economical in the number of required function evaluations than the previously published $ \bar G_{t + 1}^{(n)}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society